Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 34, Number 4

All articles in this issue are freely accessible.

One-sided minimal surfaces with a given boundary
Jesse Douglas.
Trans. Amer. Math. Soc. 34 (1932), 731-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501661
On the summability of Fourier series. I
Einar Hille and J. D. Tamarkin.
Trans. Amer. Math. Soc. 34 (1932), 757-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501662
Canonical forms for symmetric linear vector functions in pseudo-Euclidean space
R. V. Churchill.
Trans. Amer. Math. Soc. 34 (1932), 784-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501663
Types of involutorial space transformations associated with certain rational curves
Amos Hale Black.
Trans. Amer. Math. Soc. 34 (1932), 795-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501664
Exterior motion in the restricted problem of three bodies
Carl Jenness Coe.
Trans. Amer. Math. Soc. 34 (1932), 811-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501665
Permanent configurations in the problem of four bodies
W. D. MacMillan and Walter Bartky.
Trans. Amer. Math. Soc. 34 (1932), 838-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501666
Classes of maximum numbers and minimum numbers that are associated with certain symmetric equations in $n$ reciprocals
H. A. Simmons.
Trans. Amer. Math. Soc. 34 (1932), 876-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501667
The numbers of solutions of congruences involving only $k$th powers
Ralph Hull.
Trans. Amer. Math. Soc. 34 (1932), 908-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501668
Erratum: “A factorization theory for functions $∑^{n}_{i=1}a_{i}e^{𝛼_{i}x}$” [Trans. Amer. Math. Soc. 29 (1927), no. 3, 584–596; 1501406]
J. F. Ritt.
Trans. Amer. Math. Soc. 34 (1932), 938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501669